# SDR R61A2024020300059

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON AFT PAX DOOR FLOOR BEAM UNDER FWD AND AFT SLIDE FITTINGS.  REMOVED AND REPLACED AFT PAX DOOR LOWER FLOOR BEAM. REF EMB SRM 51-40-08.
